# SDR SWAA2020042036145

- Difficulty date: April 3, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL SUPPORT ANGLE AT FCB BS400 LBL25 WL156. / REMOVED AND REPLACED FCB INTERCOSTAL SUPPORT ANGLE BS 400 LBL-25 WL 156 IAW SRM 51-40-02-0G-0 AND BOE. DWG #143A7505 BY LOCATED AND DRILLED NEW INTERCOSTAL SUPPORT ANGLE ITEM #143A7502-5 IAW SRM 51-40-05-0G-0
